Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child has eczema. History of stuffy nose. Yellow discharge in eye. Used baby aquaphor and zyrtec

I have a 14 month old son who has been diagnosed with eczema . He also has a history of stuffy noses. His pediatrician says he is growing just fine and is perfectly healthy, just allergies and delicate skin. About a week ago we noticed the red marks that we have been told are eczema returning and this time there is a rash , looks like razor burn , on his thighs, bottom and pubic area. Then today he woke up with a yellow discharge in one eye and a yellow goo in the other that won t come out. We have been discussing changing care providers due to frequent misplacing of his medical records, so we are hesitant to contact his current pediatrician. So, internet to the rescue! We use baby aquaphor and he had his baby zyrtec dose this morning, still very playful and eating properly. Is it just a cold and bad eczema?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
I can understand your concern.
The symptoms definitely suggests features of atopy.
Use a nasal decongestant.Continue antihiataminics for 5 days.
For the eczema apply a good quality moisterizer thrice daily and consult a skin specialist.
Consult your doctor about medications if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor